# SDR 96UAL900528

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1852U
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Engine: Ge CF650C2
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 558791
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LEFT SIDE FIRST CLASS AT FWD END PULLED LOOSE AND PIN BROKEN.  *S/D*  REPLACED EEL POWER FEEDER STRIP AT DOOR ONE LEFT.
